# SDR DALA2023122110457

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0117431) CORROSION AT AFT CARGO BAY R/H ZEE CHANNEL IN MULTIPLE AREAS FROM STA 727I-STA 727 STR25 WL 158. REMOVED AND REPLACED ZEE CHANNEL FROM STA 727+4-STA 767 STR 25R WL 158. SPLICED AT STA 727B-STA 727C AND STA 727G-STA 727H I.A.W B737 SRM 53-00-53-2R-6 AND DWG# 146A7500.
